MathSciNet Relay Station
MathSciNet bibliographic data
MR2498607 60G25 (49J35 60G10 60G35 62M20 93E11)
Moklyachuk, Mikhail; Masyutka, Aleksandr Minimax prediction problem for multidimensional stationary stochastic sequences. Theory Stoch. Process. 14 (2008), no. 3-4, 89–103.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement